Homology, Homotopy and Applications

Volume 19 (2017)

Number 1

The decomposability of a smash product of $\mathbf{A}^2_n$-complexes

Pages: 293 – 318

DOI: https://dx.doi.org/10.4310/HHA.2017.v19.n1.a15


Zhongjian Zhu (School of Mathematics and Information Science, Wenzhou University, Wenzhou, Zhejiang, China)

Jianzhong Pan (Hua Loo-Keng Key Mathematical Laboratory, Institute of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences, Beijing, China)


In this paper, we determine the decomposability of the smash product of two indecomposable $\mathbf{A}^2_n$-complexes, i.e., $(n - 1)$-connected finite CW-complexes with dimension at most $n + 2 (n \geqslant 3)$.


indecomposable, smash product, $\mathbf{A}^k_n$-complex, cofibre sequence

2010 Mathematics Subject Classification

55P10, 55P15

Published 6 June 2017